# SDR DALA12006773129

- Difficulty date: August 24, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 30,280 hours, 15,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY FLOOR SUPPORT TOP SURFACE HAS CORROSION FR 64-67 Y-465.  REMOVED CORROSION IAW SRM 51-74-00.  REMOVED AND REPLACED FLOOR SUPPORT IAW SRM 51-42-11.
